Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Eyes stinging and migraine, feeling sick in stomach and light headed. Anaemic and lost weight. What can be wrong?

Hi, Saturday morning my eye was stinging and giving me a migraine and it was making me sick to my stomach , numb and i thought i was going to pass out. When I went to the doctor he told me that my migraine was making me that way. This morning when I woke up, my stomach had this sick achy feeling and I was light headed and shaking really bad. My mom seems to think that I am Anemic because I lost a little weight and I am tired ALL the time. I have no idea what is wrong with me. Please help!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  516
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your symptoms are suggestive of migraine. However, we need to exclude other co-existing illness, which is making you sick.

These could include anemia, vitamin B12 or D deficiency or any infection.

Please get your blood checked for haemoglobin, vitamin B12, vitamin D, thyroid profile and also your urine for any infection.

You would get better with treatment, so, there is no need to worry.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor